MAUDE Adverse Event Report: IMTMEDICAL PTE. LTD. IFLOW; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

IMTMEDICAL PTE. LTD. IFLOW; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number IFLOW 200 S ADULT/PEDIATRIC PROXIMAL FLOW SENSOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the bellavista-iflow sensor tubing fell on the floor with piece attached and it broke into two separate pieces cleanly.The issue occurred during patient-use and at this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: exact issue is not clear as no update received from customer.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
IFLOW
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Manufacturer (Section D)
IMTMEDICAL PTE. LTD.
10 jalan kilang sime darby
enterprise centre#06-06
15941
SN  15941
Manufacturer (Section G)
TECHNOCOM SYSTEM SDN. BHD.
plo 1 jalan firma 1
kawasan perindustrian tebrau 1
johor bahru, 81100
MY   81100
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15419697
Report Number3013407532-2022-00001
Device Sequence Number6722252
Product Code BZO
UDI-Device Identifier07640149381344
UDI-Public(01)07640149381344
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIFLOW 200 S ADULT/PEDIATRIC PROXIMAL FLOW SENSOR
Device Catalogue Number301.328.020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale